Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 7, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Mar 28, 2021, 7:05 PM EDT for 5 counties in Maryland; King George County, Virginia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 7:05 PM EDT (23:05 UTC)
- Expired
- Mar 28, 2021, 8:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Calvert County, MD, Charles County, MD, Prince George's County, MD, Saint Mary's County, MD, King George County, VA
The radar
The Sterling radar (KLWX), 99 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 5:05 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954
WUUS51 KLWX 282305
SVRLWX
MDC003-009-017-033-037-VAC099-290000-
/O.NEW.KLWX.SV.W.0007.210328T2305Z-210329T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
705 PM EDT Sun Mar 28 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southern Anne Arundel County in central Maryland...
St. Marys County in southern Maryland...
Calvert County in southern Maryland...
Southeastern Prince Georges County in central Maryland...
Eastern Charles County in southern Maryland...
King George County in central Virginia...
* Until 800 PM EDT.
* At 705 PM EDT, severe thunderstorms were located along a line
extending from near Waldorf to near Colonial Beach, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Waldorf, Lexington Park, Chesapeake Ranch Estates, La Plata,
Chesapeake Beach, King George, Leonardtown, Dahlgren, Prince
Frederick, Piney Point, Tall Timbers, Saint Inigoes Creek, Popes
Creek, Hallowing Point, Saint Leonard Creek, Town Creek, Sheridan
Point, Saint Clements Bay, Saint Marys City and Greenwell State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 7632 3809 7648 3820 7660 3821 7678
3828 7694 3837 7699 3843 7702 3843 7705
3827 7698 3826 7705 3815 7707 3819 7724
3820 7724 3864 7690 3873 7651 3852 7649
3839 7636 3832 7640 3814 7630
TIME...MOT...LOC 2305Z 259DEG 39KT 3867 7685 3823 7708
HAIL...<.75IN
WIND...60MPH
$$
DHOF3 follow-up statements
620
WWUS51 KLWX 282319
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
719 PM EDT Sun Mar 28 2021
MDC003-033-VAC099-282329-
/O.CAN.KLWX.SV.W.0007.000000T0000Z-210329T0000Z/
Anne Arundel MD-Prince Georges MD-King George VA-
719 PM EDT Sun Mar 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANNE ARUNDEL...
SOUTHEASTERN PRINCE GEORGES AND KING GEORGE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern and central Maryland.
LAT...LON 3802 7632 3809 7648 3820 7660 3821 7678
3828 7694 3839 7700 3855 7680 3856 7673
3854 7668 3856 7667 3857 7651 3852 7649
3839 7636 3832 7640 3827 7637 3825 7638
3814 7630
TIME...MOT...LOC 2319Z 270DEG 39KT 3869 7667 3825 7690
$$
MDC009-017-037-290000-
/O.CON.KLWX.SV.W.0007.000000T0000Z-210329T0000Z/
St. Marys MD-Calvert MD-Charles MD-
719 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ST. MARYS...SOUTHERN CALVERT AND SOUTHEASTERN CHARLES COUNTIES...
At 719 PM EDT, severe thunderstorms were located along a line
extending from Dunkirk to near Colonial Beach, moving east at 45 mph.
HAZARD...65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Prince
Frederick, Piney Point, Tall Timbers, Saint Inigoes Creek, Saint
Marys City, Popes Creek, Greenwell State Park, Hallowing Point, Saint
Leonard Creek, Town Creek, Wicomico River, Saint Marys River, White
Point Beach, Cuckold Creek, Saint George Island, Sheridan Point and
Calvert Cliffs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 7632 3809 7648 3820 7660 3821 7678
3828 7694 3839 7700 3855 7680 3856 7673
3854 7668 3856 7667 3857 7651 3852 7649
3839 7636 3832 7640 3827 7637 3825 7638
3814 7630
TIME...MOT...LOC 2319Z 270DEG 39KT 3869 7667 3825 7690
HAIL...<.75IN
WIND...60MPH
$$
DHOF587
WWUS51 KLWX 282332
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
732 PM EDT Sun Mar 28 2021
MDC017-282342-
/O.CAN.KLWX.SV.W.0007.000000T0000Z-210329T0000Z/
Charles MD-
732 PM EDT Sun Mar 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARLES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern and central Maryland.
LAT...LON 3832 7640 3827 7637 3809 7648 3820 7660
3821 7678 3825 7686 3826 7685 3825 7683
3828 7682 3830 7684 3851 7673 3850 7670
3850 7668 3853 7667 3853 7669 3856 7667
3857 7651 3852 7649 3839 7636
TIME...MOT...LOC 2332Z 270DEG 39KT 3871 7651 3827 7674
$$
MDC009-037-290000-
/O.CON.KLWX.SV.W.0007.000000T0000Z-210329T0000Z/
St. Marys MD-Calvert MD-
732 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ST. MARYS AND SOUTHERN CALVERT COUNTIES...
At 732 PM EDT, severe thunderstorms were located along a line
extending from near Chesapeake Beach to near Saint Clements Bay,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Prince
Frederick, Piney Point, Tall Timbers, Saint Marys City, Greenwell
State Park, Hallowing Point, Saint Leonard Creek, Town Creek,
Wicomico River, Saint Marys River, White Point Beach, Cuckold Creek,
Saint George Island, Sheridan Point, Calvert Cliffs, Saint Clements
Bay and Flag Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3832 7640 3827 7637 3809 7648 3820 7660
3821 7678 3825 7686 3826 7685 3825 7683
3828 7682 3830 7684 3851 7673 3850 7670
3850 7668 3853 7667 3853 7669 3856 7667
3857 7651 3852 7649 3839 7636
TIME...MOT...LOC 2332Z 270DEG 39KT 3871 7651 3827 7674
HAIL...<.75IN
WIND...60MPH
$$
DHOF356
WWUS51 KLWX 282349
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
749 PM EDT Sun Mar 28 2021
MDC009-037-290000-
/O.CON.KLWX.SV.W.0007.000000T0000Z-210329T0000Z/
St. Marys MD-Calvert MD-
749 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL ST. MARYS AND SOUTHEASTERN CALVERT COUNTIES...
At 749 PM EDT, severe thunderstorms were located along a line
extending from Saint Leonard Creek to White Point Beach, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Piney Point,
Tall Timbers, Cuckold Creek, Saint Marys City, Saint George Island,
Calvert Cliffs, Greenwell State Park, Saint Leonard Creek, Saint
Clements Bay, Town Creek, Flag Harbor, Saint Marys River, White Point
Beach, California, Lusby, Patuxent River Naval Air Station and Saint
Leonard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3832 7640 3827 7637 3809 7648 3820 7660
3821 7678 3842 7660 3852 7649 3839 7636
TIME...MOT...LOC 2349Z 271DEG 40KT 3840 7647 3823 7663
HAIL...<.75IN
WIND...60MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:43 PM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Mar 28, 2:43 PM EDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
243 PM EDT Sun Mar 28 2021
.SYNOPSIS...
A strong cold front will pass through the area late this
afternoon and early this evening. Severe thunderstorms are
possible ahead of the cold front. High pressure will return
Monday before moving offshore Tuesday. Low pressure and its
associated cold front will likely impact the area Wednesday
before surface high and an upper-level trough build overhead for
late in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Still a wait and see situation on whether will have deep
convection develop ahead of a strong cold front now crossing the
Appalachian Mountains. Latest satellite imagery shows holes in
the cloud cover in northern VA and central MD, but significant
convective inhibition still remains given presence of stable
wave clouds. A recently arrived Suomi-NPP 1735Z NUCAPS sounding
near Fredericksburg confirms this with about 101 J/kg of CINH.
NUCAPS soundings from a NOAA-20 pass around 1827Z will give a
better idea on potential convective evolution next several
hours. Regardless, looks like we'll see a shallow narrow
rainband accompany the front late this afternoon (21Z- 23Z) with
gusty winds with the strongest winds in the post- frontal
environment (around 20Z in the mtns, 21Z- 23Z Rt 15 corridor)
and exiting the bay after 23Z. Looks like freq gusts 35-40 kt
will be common through this evening, before winds begin to
gradually abate after midnight.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Cooler and breezy Monday under building high pressure. Cold at
night under clear skies and very dry air mass. Next system will
bring showers to the area late Tue night through the day
Wednesday.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A strengthening upper-level shortwave will approach from the west
during the day on Wednesday, driving a strong cold front towards the
region. Very warm and moist air will stream into the region ahead of
this front in southerly flow. Expect showers and clouds for much of
the day as this front approaches. Then, low pressure looks to
develop along the front somewhere in the Mid-Atlantic region. This
could lead to some heavier elements nearby, especially amid 1.5"+
PWATs. This could perhaps lead to some flooding issues, particularly
in our southern zones. Thanks to the southerly flow ahead of the
cold front, expect highs to be well into the 60s, even amid all of
the clouds and showers.
The front will rapidly drop temperatures Wednesday night into the
30s and low 40s. Over the higher elevations, do expect to see a
changeover to snow Wednesday night, with some minor accumulations
possible.
Strong Arctic high pressure mvoes towards the region slowly
on Thursday and Friday while the upper trough also slowly moves
across the region. This will lead to 2 very chilly days, with highs
well below average (only reaching the mid 40s).
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A broken line of showers will accompany a strong cold front in
the 21Z-23Z time frame with gusty west winds. Strongest gusts
will occur in the post-frontal environment with freq gusts
35-40kt through this evening, then gradually diminishing
overnight through Monday.
Sub-VFR conditions expected on Wednesday as a strong cold front
brings showers to the region. Gusty winds ahead of the front out of
the southwest will turn gustier and out of the west Wednesday night
into Thursday. However, VFR conditions are expected to return during
that time and continue for the next several days afterward.
&&
.MARINE...
Gale conditions are expected behind a frontal passage early
this evening and Small Craft conditions through tomorrow.
Small Craft Advisories are possible on Wednesday before
becoming likely on Wednesday night and Thursday as a strong cold
front pushes through the region. Winds could even potentially
approach Gale Force Wednesday night and especially Thursday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
DCZ001.
MD...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
MDZ005-006-008-011-013-014-503>508.
Wind Advisory until 4 AM EDT Monday for MDZ001-003-004-501-502.
VA...Wind Advisory until 4 AM EDT Monday for VAZ507-508.
Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
VAZ052>054-506.
Wind Advisory until 4 AM EDT Monday for VAZ025>031-040-501-
503>505.
WV...Wind Advisory until 4 AM EDT Monday for WVZ050>053-055-501>506.
MARINE...Gale Warning until 6 AM EDT Monday for ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CJL
AVIATION...LFR/CJL
MARINE...LFR/CJLHazardous weather outlook, Mar 28, 5:16 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 516 PM EDT Sun Mar 28 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-292130- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 516 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 9PM this evening for portions of the Baltimore and Washington metro areas. A Gale Warning is in effect for the waters today and tonight. A Wind Advisory is in effect for the Washington and Baltimore Metropolitan areas as well as northeastern Maryland tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-292130- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 516 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 9PM this evening for portions of the Baltimore and Washington metro areas. A Wind Advisory is in effect for the Blue Ridge Mountains today, and for all along and west of the Blue Ridge Mountains as well as northern and central Maryland and northern Virginia tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. MDZ001-501-502-VAZ503-504-WVZ501>506-292130- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 516 PM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight A Wind Advisory is in effect for the outlook area from 2 PM this afternoon until 4 AM Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday afternoon.
In the hours before
Local storm report, Mar 28, 6:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
646 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 N WOODLAWN 39.65N 76.07W
03/28/2021 CECIL MD DEPT OF HIGHWAYS
TREE DOWN ON MD-276 JACOB TOME MEMORIAL HIGHWAY NEAR
NANTUCKET DRIVE.
&&
EVENT NUMBER LWX2103746
DHLocal storm report, Mar 28, 6:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
647 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 2 SW HISTORIC ELLICOTT 39.25N 76.83W
03/28/2021 HOWARD MD 911 CALL CENTER
POWERLINES DOWN IN THE STREET AT 4600 BLOCK OF S
LEISURE RD
&&
EVENT NUMBER LWX2103747
KLWLocal storm report, Mar 28, 6:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
648 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG BAY VIEW 39.65N 75.96W
03/28/2021 CECIL MD DEPT OF HIGHWAYS
TREE DOWN ON MD-272 NORTH EAST ROAD NEAR OLD BAYVIEW
ROAD.
&&
EVENT NUMBER LWX2103748
DHLocal storm report, Mar 28, 6:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
652 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG FAIR HILL 39.70N 75.87W
03/28/2021 CECIL MD DEPT OF HIGHWAYS
TREE DOWN NEAR THE INTERSECTION OF MD-273 TELEGRAPH
ROAD AND MD-213 SINGERLY ROAD.
&&
EVENT NUMBER LWX2103749
DHLocal storm report, Mar 28, 6:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
658 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 3 E PLEASANT FURNACE 39.48N 76.35W
03/28/2021 HARFORD MD 911 CALL CENTER
LARGE TREE DOWN NEAR STOCKTON RD AND ATKISSON RD
&&
EVENT NUMBER LWX2103750
KLWLocal storm report, Mar 28, 7:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 3 NNW BROOKLANDVILLE 39.46N 76.70W
03/28/2021 BALTIMORE MD DEPT OF HIGHWAYS
TREE DOWN ON MD-25 FALLS ROAD NEAR DEEP RUN COURT.
&&
EVENT NUMBER LWX2103751
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:16 AM EDT | Wind Advisory | LWX | Allegany, Anne Arundel, Baltimore, Carroll, Cecil, Frederick and 6 more | 23 hr |
| Mar 28, 3:47 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 43 min |
| Mar 28, 4:23 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 52 min |
| Mar 28, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 45 min |
| Mar 28, 4:36 PM EDT | Tornado Warning | LWX | Carroll, Frederick | 24 min |
| Mar 28, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 40 min |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 38 min |
| Mar 28, 5:43 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 47 min |
| Mar 27, 9:08 PM EDT | Gale Warning | LWX | 32 hr | |
| Mar 28, 5:26 PM EDT | Special Marine Warning | LWX | 87 min | |
| Mar 28, 5:45 PM EDT | Special Marine Warning | LWX | 37 min | |
| Mar 28, 6:50 PM EDT | Special Marine Warning | LWX | 85 min | |
| Mar 28, 7:06 PM EDT | Special Marine Warning | LWX | 114 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.